RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 17, Number 1  


Double ramification cycles and the $n$-point function for the moduli space of curves
Alexandr Buryak
1
Remarks on Mukai threefolds admitting $\mathbb C^*$ action
Sławomir Dinew, Grzegorz Kapustka, Michał Kapustka
15
Spectral measure at zero for self-similar tilings
Jordan Emme
35
Double pants decompositions revisited
Anna Felikson, Sergey Natanzon
51
A calculation of Blanchfield pairings of $3$-manifolds and knots
Stefan Friedl, Mark Powell
59
Simplicial isometric embeddings of polyhedra
Barry Minemyer
79
Module categories over equivariantized tensor categories
Martín Mombelli, Sonia Natale
97
On two-sided monogenic functions of axial type
Dixan Peña Peña, Irene Sabadini, Frank Sommen
129
Poisson hypothesis for open networks at low load
A. Rybko, Senya Shlosman, A. Vladimirov
145
Moscow Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019